Other Articles by Authors

Qiuyan Zhong
Xingqiu Zhang

Authors and WSEAS

Qiuyan Zhong
Xingqiu Zhang

WSEAS Transactions on Mathematics

Print ISSN: 1109-2769
E-ISSN: 2224-2880

Volume 17, 2018

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of WSEAS Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.

Volume 17, 2018

Positive Solution for Higher-Order Singular Infinite-Point Fractional Differential Equation with p-Laplacian

AUTHORS: Qiuyan Zhong, Xingqiu Zhang

Download as PDF

ABSTRACT: By means of the method of upper and lower solutions together with the Schauder fixed point theorem, the conditions for the existence of at least one positive solution are established for some higher-order singular infinite-point fractional differential equation with p-Laplacian. The nonlinear term may be singular with respect to both the time and space variables.

KEYWORDS: Fractional differential equations, p-Laplacian, Singularity, Upper and lower solutions, Positive solution


[1] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integral and Derivative, in: Theory and Applications, Gordon and Breach, Switzerland, 1993.

[2] I. Podlubny, Fractional Differential Equations, in: Mathematics in science and Engineering, vol. 198, Academic Press, New York, London, Toronto, 1999.

[3] A. A. Kilbas, H. M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, in: North-Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.

[4] H. A. H. Salen, On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies, J. Comput. Appl. Math. 224 ,2009, pp. 565-572.

[5] Y. Wang, L. Liu, Positive solutions for fractional m-point boundary value problem in Banach spaces, Acta Math. Sci. 32A, 2012, pp. 246-256.

[6] L. Wang, X. Zhang, Positive solutions of mpoint boundary value problems for a class of nonlinear fractional differential equations, J. Appl. Math. Comput. 42 , 2013, pp. 387-399.

[7] X. Lu, X. Zhang, L. Wang, Existence of positive solutions for a class of fractional differential equations with m-point boundary value conditions, J. Sys. Sci. & Math. Scis. 34 (2), 2014, pp. 1-13.

[8] H. Gao, X. Han, Existence of positive solutions for fractional differential equation with nonlocal boundary condition, Int. J. Differ. Equ. 2011, 2011, pp. 1-10.

[9] X. Zhang, Positive solutions for a class of singular fractional differential equation with infinitepoint boundary value conditions, Appl. Math. Lett. 39, 2015, pp. 22-27.

[10] X. Zhang, L. Liu, B. Wiwatanapataphee, Y. Wu, The eigenvalue for a class of singular pLaplacian fractional differential equation, Appl. Math. Comput. 235, 2014, pp. 412-422.

[11] S. Li, X. Zhang, Y. Wu, L. Caccetta,Extremal solutions for p-Laplacian differential systems via iterative computation, Appl. Math. Lett. 26, 2013, pp. 1151-1158.

[12] T. Chen, W. Liu, An anti-periodic boundary value problem for the fractional differential equation with a p-Laplacian operator, Appl. Math. Lett. 25, 2012, pp. 1671-1675.

[13] Y. Tian, X. Li, Existence of positive solution to boundary value problem of fractional differential equations with p-Laplacian operator, J. Appl. Math. Comput. 2014, DOI 10.1007/s12190-014- 0772-7.

[14] Y. Ding, Z. Wei, J. Xu, Positive solutions for a fractional boundary value problem with pLaplacian operator, J. Appl. Math. Comput.41, 2013, pp. 257-268.

[15] T. Chen, W. Liu, Z. Hu, A boundary value problem for fractional differential equation with p-Laplacian operator at resonance, Nonlinear Anal. 75, 2012, pp. 3210-3217.

[16] A. Cabada, S. Stanˇek, Functional fractional boundary value problems with singular ϕ- Laplacian, Appl. Math. Comput. 219, 2012, pp. 1383-1390.

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #7, pp. 44-50

Copyright © 2018 Author(s) retain the copyright of this article. This article is published under the terms of the Creative Commons Attribution License 4.0

Bulletin Board


The editorial board is accepting papers.

WSEAS Main Site